# SDR SWIA202157325

- Difficulty date: January 15, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Guide Plate
- Part number: 601R1014074
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PANEL 592BB CHAFFE BRACKET HAS GOUGES.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED L/H WING PANEL 592BB I/B GUIDE PLATE PN# 601R10140-74 IAW CRJ 200 SRM 51-40-11 & CRJ 200 SRM 51-42-06.
